# SDR FDKA200710555

- Difficulty date: October 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,696 hours, 13,763 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6188 TLH (0339 PHX LCL) - BACKUP PITCH TRIM SWITCH INOP.  MX CLEANED TRIM SWITCH OPS CK GOOD.
